# SDR CALA0400029

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 16,765 hours, 58,885 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A TEAR IN BEAM AT LIGHTENING HOLE OF FORWARD CARGO DOOR BELOW PULLEY.  REPAIRED IAW ECRA 5232-01041.
